Couldn't find what you looking for?

TRY OUR SEARCH!

hi everyone.

I have had terrible headaches on and off for as long as I can remember. For my terrible headaches, my doctor prescribed me with Maxalt.

Lately, however, when I get these headaches, I have noticed my heart fluttering, or racing, when I breathe in. It kind of does this big bump and then starts racing. My headaches usually start at the left backside of my head and make their way to my forehead, a lot of time the left side of my jaw will ache, and sometimes my head feels tingly.

Can anyone help me out with this?

Loading...

I am wondering if the Maxalt might be causing these symptoms with you. Do you think that you could talk to your doctor about it at all? I hope that it works well for you, but you should talk to your doctor just to make sure that it's not something more serious. Please let us know how you're doing.
Reply

Loading...